期刊文献+

高阶椭圆型复方程的一类边值问题

A KIND OF BOUNDARY VALUE PROBLEM FOR ELLIPTIC COMPLEX EQUATION OF HIGH ORDER
下载PDF
导出
摘要 高阶椭圆型复方程的一类边值问题杨广武许克明河北科技大学基础部,050018,石家庄关键词椭圆型复方程,边值问题,不动点定理分类号(中图)O175.25;(1991MR)35J设D为平面上一有界域,考虑如下形式的一般四阶椭圆型复方程wz2z2=F(z,... This paper deals with the oblique derivative boundary value problem for general nonlinear elliptic complex equations of fourth order.Firstly the well posedness of the oblique derivative problem is proposed,and then the representation of solutions for the modified boundary value problem are given and its solvability is proved. Finally, solvability conditions of the original oblique derivative problem are derived.
出处 《宁夏大学学报(自然科学版)》 CAS 1998年第1期71-72,共2页 Journal of Ningxia University(Natural Science Edition)
基金 河北省教委科学基金
关键词 椭圆型复方程 边值问题 不动点定理 elliptic complex equation,boundary value problem,fixed point theorem
  • 相关文献

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部